# SDR YENA2021112400786

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,449 hours, 20,171 cycles
- System (JASC): 5240 · Service Doors
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: R2
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 495,  R2 DOOR WILL NOT DISARM.; SECURED R2 DOOR GIRT BAR IN POSITION ON THE DOOR AND ALIGN THE GIRT BAR BEELCRANKS WITH THE FRAME BELLCRANKS IAW AMM 52-12-41. OPS. CHECK GOOD.
